I was diagnosed 3 weeks ago with hypothroidism. My doctor put me on 50 mcg Levothyroxine once daily. I have felt nervous and jittery, irritable and increasingly depressed. I have had very slight tinnitus for 10 years, but about a week ago it became very pronounced ( constant loud ringing). Does anyone know if if the Levothyroxine could be responsible for this increase in my tinnitus. I ask my doctor and he said that the medication would not cause this problem to get worse.I would very much appreciate anyones insight .
Posts You May Be Interested In
http://suzycohen.com/articles/reverse-t3/?inf_contact_key=e035fb67ac2473467e820269e944030f72b2b6338c8619a841ab2196a2d7e68cThis article explains in simple terms what each test measures and the reason for the test.For me, in the past NO doctor ever checked rT3 on me so I spent 10 years barely functioning. I want the people here and especially the newbies to be informed on thyroid health more than...
ive had diabetes2 for 15 years and have yet to be able to control my eating to keep carbs under 120 or lower. I love food, especially carbs, and am “good” for only two days or so without indulging in sweets or pasta in fairly large amounts. I feel powerless against this and am almost ready to give up entirely. Does anyone, especially someone with long experience have any suggestions?